# SDR FDEA200908143015

- Difficulty date: August 14, 2009
- Submitted: August 14, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Part number: 141N612025
- Condition: Corroded
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR, LOWER DOOR GATE HAS CORROSION.  REMOVED AND REPLACED IAW AMM   52-11-38 REV. 4. OPERATION CHECK CARRIED OUT IAW AMM 52-11-00   REV. 4, FOUND SATISFACTORY.  REPAIR CLASSIFIED AS MINOR AS PER GMM 6-2-100 CRITERIA.
